# SDR 20000712SH016

- Difficulty date: July 28, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N9NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Part number: MJLH2577010
- Condition: Cracked
- Location: Fuselage
- Part time: 4,635 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH BARREL NUTS WERE REMOVED DUE TO CRACKS.  INSTALLED 2 NEW BARREL NUTS.  (X)
